MathSciNet Relay Station
MathSciNet bibliographic data
MR2150700 (2006e:60144) 60K35 (60J25)
Kordzakhia, George The escape model on a homogeneous tree. Electron. Comm. Probab. 10 (2005), 113–124 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement